The Universal Journal of Integral Equations covers activity and development of innovative contributions in all kinds of linear and non-linear integral equations and their applications. Research in linear and non-linear Fredholm integral equations, linear and non-linear Volterra integral equations, linear and non-linear singular integral equations and other kinds of integral equations, from abstract theory to numerical methods and applications to physics, economics, chemistry, mathematical analysis, functional analysis, theoretical and applied mechanics, civil engineering, mechanical engineering, electrical engineering, aerospace engineering, chemical engineering and other fields of science and engineering is included. Contributions can be either abstract, analytical or numerical, covering all aspects of linear and non-linear integral equations and all fields of science where integral equations might appear. So, the papers published should present innovative analytical and numerical methods, as well as non-linear methods and results, which should be far beyond the current "state of art".

 

Volume 1 (2013)

1. Non-linear Parabolic Integral Equations used in Stationary and Dynamic Viscoplasticity

 Pages 1-12

 E.G.Ladopoulos

 

2. Non-linear Seismic Wave Motion in Elastodynamics with Application to Real-Time Expert Seismology

 Pages 13-27

 E.G.Ladopoulos

 

3. Non-linear Singular Integro-differential Equations in Banach Spaces by Collocation Evaluation Methods

 Pages 28-38

 E.G.Ladopoulos

 

 

Volume 2 (2014)

1. Three-dimensional Multiphase Flows by Non-linear Singular Integral Equations in Petroleum Engineering

 Pages 1-11

 E.G.Ladopoulos

 

2. Non-linear Integro-differential Equations for Risk Management Analysis

 Pages 12-19

 E.G.Ladopoulos

 

3. Determination of the Coefficient in the Advection Diffusion Equation using Collocation and Radial Basis Functions

 Pages 20-29

 H. Azari, F. Parzlivand

 

4. The Behavior of Discontinuous Kernel of Mixed Integral Equation

Pages 30-38

M.A. Abdou, F.A. Salama

 


 
Volume 3 (2015)

1. Non-linear Singular Integral Equations in Oil & Gas Engineering by Four-dimensional Multiphase Flows

 Pages 1-11

 E.G.Ladopoulos

 

2. New Aspects for Non-linear Semigroups in L1 Applied to Heat Equation’s Analysis

 Pages 12-21

 E.G.Ladopoulos

 

3. Spectral Relationships of Mixed Integral Equation with Potential Kernel in Different Domains

 Pages 22-32

 R.T. Matoog

 

4. Error Analysis of Legendre-Gauss-Radau Collocation for Linear and Non-linear Volterra Integro-differential Equations of the Second Kind

Pages 33-50

T.G. Zhao, M.S. Li

 

5. On a Discussion of Fredholm-Urysohn Integral Equation with Singular Kernel in Time

 Pages 51-60

 M. M. El-Kojok, S. A. Raad

 

6. Degenerate Kernel Method for Three Dimension Nonlinear Integral Equations of the Second Kind

Pages 61-66

M. Basseem
 

 


  Volume 4 (2016)

1. Hydraulic Fracturing by Three & Four-dimensional Porous Medium Analysis by Non-linear Singular Integral Equations

 Pages 1-12

 E.G.Ladopoulos

 

2. Non-linear Integro-differential Equations for Risk Management Analysis: Further Developments

 Pages 13-20

 E.G.Ladopoulos

 

3. Modified Taylor’s Method and Nonlinear Mixed Integral Equation

 Pages 21-29

 R.T. Matoog

 

4. A New Numerical Treatment for the Nonlinear Quadratic Integral Equation in Two-Dimensions

Pages 30-41

S. A. Raad

 

5. Numerical Treatments for the Two-Dimensional Mixed Nonlinear Integral Equation in Time and Position

 Pages 42-53

 M. A. Abdou, M. M. El-Kojok

 

6. A Singular Integral Transform for the Gibbs-Wilbraham Effect in Inverse Fourier Transforms

 Pages 54-62

 N. H. S. Haidar

 

 

 

  Volume 5 (2017)

1. Non-linear Singular Integro-differential Equations in Banach Spaces by New Collocation Evaluation Methods

 Pages 1-11

 E.G.Ladopoulos

 

2. Further Developments of Non-linear Plasticity Problems by Multidimensional Singular Integral Equations

 Pages 12-25

 E.G.Ladopoulos

 

3. Proper Generalized Decomposition Method for Solving Singularity Volterra - Fredholf Integral Equations with Non-smooth Input Function

 Pages 26-41

 S. E. A. Alhazmi

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

  
 

Home